MathSciNet Relay Station
MathSciNet bibliographic data
MR3057165 35Q40 (35L70 35Q55)
Selberg, Sigmund; Tesfahun, Achenef Unconditional uniqueness in the charge class for the Dirac-Klein-Gordon equations in two space dimensions. NoDEA Nonlinear Differential Equations Appl. 20 (2013), no. 3, 1055–1063.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement